Anyone had side effects from pramipexole


#1
Hi, I was just wondering if anyone has had side effects when using Pramipexole. Would love to know.
Thanks

#2
Yes, Tom, there are side effects from Pramipexol. Take great care.

Comp.

#3
yep i did last year and it ruied alot of my life ,ive learned from it now and off completley ,but that not mean the effects wot happinined tome willhappin to others,we all so diferent from one another ,speak with ur dr and neuro and do proper resurch thats all the advice i could give tom ,good luck and keep in touch with us ,let us no how u get on ,and ps,welcome to the forum dunna think i spoke to u before x:smile:

#4
Hi Tom

I take Mirapexin (Primapexole) and when I first started to take it I was fine, as I increased the dose however, I began to suffer badly with nausea despite taking Domperodone for that.

I have, with my PD nurse settled on a middle dose which helps with my symptoms but does not make me sick (as long as I take the domperidone). It doesn't completely control my symptoms but it makes it a lot more manageable.

I have had no symptoms such as OCD or compulsive gambling luckily and find they have really helped.

#5
.
:laughing:

Just type PRAMIPEXOLE into Google and you'll find what you need.


#6
Yep, it makes me pund posts!

:laughing:

#7
I also get swollen ankles around teatime and pain in foot as well. I get obsessive about different things I must have especially on e-bay , e.g designer handbags, fitflops. have managed to keep money in pocket so far. It might be madopar or mirapexine but I am more outgoing than I was, I find myself talking to complete strangers .

#8
Hi Tom , I have been on Mirapexin for the last two years and up to now have had no side effects

#9
Mirapexin!!

Sleep deprivation, Go to bed at 3 up at 6 up to 5 nights a week.
Obsessive use of computer.
Weight gain!
Delusion.
Lacking in making good judgements.
Over sexed...........under sexed!!
Short term memory loss.

Other than that I am having a rare old time!

There is no alternative so I will persevere and trust in time that all will settle.

Be aware and vigilant for changes in attitude and personality and keep your Nurse informed.

Don't be frightened by the above.

Hope this does not get censored although part of me says that it should but I would rather have known before taking it!!!

#10
Hi Bogman

Do you mind me asking: how long have you been on Mirapexin and what daily dose are you on at present? Also, are you taking anything else?

#11
I have been diagnosed 4.5 years approx. I started on Roprinorol but could not handle it despite dom peridone.Think I was on that for 6 months.
Then pramipexole for about a year followed by the slow release patch which I really liked. Sadly due to rashes under the patch I had to give this up after a year. The swellings would not allow me to absorb the drug.
Then onto Mirapexin slow release by tablet starting low and increased to the max over 3 months.
the dose from memory was 3.15 once a day tablet.After the side effects became an issue the Mirapexin was reduced to 1.57 and Sinamet 25mg. 4 times a day has been introduced.Short term memory loss will not allow me access to precise dates or dose.
The side effects have lessened but have not gone and I am watching them like a hawk!!

I may be a child of the 1960's but drugs and me just do not mix. Today I had an ultra sound due to shortness of breath which gives me pins and needles in both arms and my lips a nice max factor shade of blue. My heart is fine but the suspicion is that the drugs have caused Pulmonary Fibrosis which will be discussed when all results are in! The symptoms are as described when I Googled PD and Fibrosis. This again is a known side effect but I was not made aware of it! There is no cure so this old half marathon runner ( best time 1hr26mins) is severely peed off!!Excuse the spelling of drug names.

#12
Damned if we do .......

#13
Hi Bogman
I am so sorry you are finding life hard with the Mirapexin.
I wander why you say there is no alternative?
After dreadful experiences caused by Ropinirole and Requip XL my husband came off the drug, slowly, and replaced it with Sinemet and Azilect under the supervision of a new nuerologist.He is now receiving support from a neuropsychologist.
I won't pretend it was easy but now life is returning to normal and physically he is doing well. Mentally he is almost back to pre DAs sanity.
Don't write off the old-style drugs.
Worth discussing with the professionals?
Take care.
Goldengirl

#14

Have had Parkinson's for 10 years and have struggled with most drugs except Azilect but my consultant took me off this when my dyskinesia got worse. Am currently trying again to take Pramipexole and have worked up to 0.18 slow release. Have had many side effects. Coped with the nausea, but getting more eye problems, rls, muddled thinking, and some tightening of chest. Totally fatigued. Really fed up with it and going to wean off. Any alternative suggestions?